MAUDE Adverse Event Report: ABBOTT AVEIR¿ PROGRAMMER LINK MODULE

ABBOTT AVEIR¿ PROGRAMMER LINK MODULE
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the electrocardiogram (ecg) transmitted by the programmer link did not display the loss of capture that occurred during a capture threshold test.The threshold test was ended and no patient consequence was observed.No intervention was required.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
PROGRAMMER LINK
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15815980
Report Number2017865-2022-45756
Device Sequence Number20296041
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public05415067031914
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVEIR¿ LEADLESS PACEMAKER, RIGHT VENTRICLE
Patient SexUnknown